# SDR USAA20101102BB073

- Difficulty date: October 31, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 0123CH1B
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL  FLT 807 EN-ROUTE HNL TO PHX.  THE AIRCRAFT EXPERIENCED AN "OVBD EX/OPEN" STATUS DISPLAY, FOLLOWED BY A CLIMB IN CABIN ALTITUDE. THE FLIGHT DESCENDED TO FL 270 WHERE THE CABIN ALTITUDE STABILIZED.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD HNL.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED AN ACP BITE ON CABIN PRESSURE CONTROLLER AUTO 1 AND 2.  NO FAULTS WERE NOTED.  PERFORMED OVERBOARD EXHAUST VALVE OPERATIONAL CHECK.  AN "EQPT CLG SENSOR" MESSAGE DISPLAYED.  THE AIRCRAFT HAD THE EQUIPMENT COOLING AIRFLOW DETECTION SYSTEM PLACED ON MEL.  IT WAS LATER FIXED BY REPLACING THE FORWARD SUPPLY LOW FLOW SENSOR.  OPERATIONALLY CHECKS OK.
